# SDR 2023F00267

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: General aviation
- Aircraft: N937CK
- Make and model: Cessna 208B
- Aircraft serial: 208B1118
- Aircraft time: 8,874 hours, 17,196 cycles
- Engine: Pwa PT6A114A
- Engine time: 9,201 hours, 11,596 cycles
- System (JASC): 3242 · Brake
- Part: Brake Pads
- Part number: 06615300
- Part serial: NA
- Condition: Glazed
- Location: Zone 700
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOST BRAKING AUTHORITY ON BOTH PILOT AND COPILOT SIDE AFTER LANDING
